Drugs…

IMG_6397

My drugs for my tooth infection are starting to kick in.  The swelling is going down and the pain is relatively manageable.  One side effect is that the pills upset my stomach.  The bonus is that I will lose some weight for not eating so much.  After spending most of the day in bed, I ventured down the street to watch the second half of the football game.  We’ll see how this goes…

2 comments on “Drugs…

  1. chattykerry says:

    This is what to do – eat half a bowl of oatmeal, then take your medication with a large glass of water, finish the oatmeal. The oatmeal has a specific quality that helps cushion the drugs in your tummy and make it less uncomfortable. A hospital pharmacist told me this, Get well soon.

    Liked by 1 person

  2. Jane says:

    Tooth infections are indeed very painful and tiring. I’m sorry you are suffering. I had a bad tooth abscess once and no way to get it fixed for a few days due to geographical isolation and I couldn’t take strong painkillers because I was still nursing my baby. I remember the pain being all encompassing. I hope you get relief soon!

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s